Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 22, NWS Melbourne, FL

March 29, 2016Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Mar 29, 2016, 3:42 PM EDT for Osceola County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 29, 2016, 3:42 PM EDT (19:42 UTC)
Expired
Mar 29, 2016, 4:09 PM EDT
In force
27 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Osceola County, FL

The radar

The Melbourne radar (KMLB), 33 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2016-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1668 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2016-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1668 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
713 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

006 
WUUS52 KMLB 291942
SVRMLB
FLC097-292030-
/O.NEW.KMLB.SV.W.0022.160329T1942Z-160329T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
342 PM EDT TUE MAR 29 2016

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL OSCEOLA COUNTY IN EAST CENTRAL FLORIDA...

* UNTIL 430 PM EDT

* AT 341 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
  LAKE MARIAN...MOVING NORTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LAKE MARIAN...DEER PARK AND FOREVER FLORIDA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2819 8087 2792 8087 2785 8111 2804 8119
TIME...MOT...LOC 1941Z 244DEG 10KT 2798 8105 

HAIL...1.00IN
WIND...60MPH
 
$$

KELLY
1 follow-up statement
319 
WWUS52 KMLB 292009
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
409 PM EDT TUE MAR 29 2016

FLC097-292018-
/O.CAN.KMLB.SV.W.0022.000000T0000Z-160329T2030Z/
OSCEOLA FL-
409 PM EDT TUE MAR 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OSCEOLA COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN WILL
CONTINUE THROUGH 430 PM. A FLOOD ADVISORY REMAINS IN EFFECT UNTIL
545 PM FOR CENTRAL OSCEOLA COUNTY.

LAT...LON 2819 8087 2792 8087 2785 8111 2804 8119
TIME...MOT...LOC 2006Z 244DEG 10KT 2801 8097 

$$

KELLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 9:39 AM EDT, 6 hours 3 minutes earlier.

Area forecast discussion, Mar 29, 9:39 AM EDT, 6 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
939 AM EDT TUE MAR 29 2016

.DISCUSSION...

...CHANCE OF STRONG STORMS AGAIN THIS AFTERNOON MAINLY SOUTH OF
ORLANDO/CANAVERAL...

CURRENT-TODAY...MORNING 12Z KXMR SOUNDING SHOWS COOL TEMPERATURES
ALOFT BUT SURPRISINGLY SHALLOW DEEP LAYER MOISTURE. 700/500MB TEMPS
ARE +8.1C/-12.9C RESPECTIVELY WITH A PWAT OF ONLY 1.11 INCHES.
MODELS SHOW GRADUAL MOISTENING OF THE ATMOSPHERE THROUGH THIS
AFTERNOON. PESKY FOG AND LOW STRATUS CLOUDS GRADUALLY BURNING OFF
PAST MID MORNING. NEXT ITEM OF INTEREST TURNS US TO THE GOMEX WITH A
VIGOROUS SHORTWAVE MOVING TOWARDS THE WESTERN FL PENINSULA. IT WILL
BE INTERESTING TO SEE HOW THE LOCAL ATMOSPHERE IS ABLE TO
DESTABILIZE AHEAD OF THIS SYSTEM...ESPECIALLY WITH THE ALREADY
COOLER AIR ALOFT. CURRENT FORECAST CALLS FOR U70S/L80S FOR HIGHS BUT
IF DEVELOPING ONSHORE FLOW...AS DEPICTED BY MODELS...IS LATE TO SHOW
UP OR WEAKER THAN FORECAST THEN IT IS FEASIBLE WE COULD SEE HIGHER
AFTERNOON TEMPERATURES AND FURTHER DESTABILIZATION.

HAVING SAID THAT...LOCAL HRRR MODEL RUNS SHOW ACTIVITY FROM THE GULF
MOVING ONTO THE SW/WCNTRL FL COAST BY EARLY AFTERNOON AND SPREADING
EASTWARD BY MID-LATE AFTERNOON ACROSS ECFL...GREATEST CHANCES
SOUTHWARD FROM KMCO FOR STRONGER/ISOLD SVR ACTIVITY. CONCERNS WITH
CONVECTION WILL BE LOCALLY HEAVY DOWNPOURS...FREQUENT CLOUD TO
GROUND LIGHTNING...HAIL AND STRONG STRAIGHT-LINE WINDS.

TONIGHT...PREVIOUS...THE QUICK MOVING CONVECTIVE SYSTEM SHOULD PUSH
INTO THE ATLANTIC THIS EVENING AND DECREASE RAIN CHANCES. THE
LINGERING FRONTAL BOUNDARY MAY FOCUS SOME SHOWERS ALONG/OFFSHORE THE
TREASURE COAST INTO THE OVERNIGHT. LOWS GENERALLY IN THE 60S.

&&

.AVIATION...STUBBORN FOG/STRATUS SLOWLY BURNING OFF THIS MORNING
WITH A RELATIVELY UNSTABLE ATMOSPHERE AND COOL TEMPERATURES ALOFT.
ALL EYES TURN TOWARDS THE MCS APPROACHING FROM EASTERN GULF FOR THIS
AFTERNOON. GREATEST CONVECTIVE CHANCES WILL EXIST SOUTHWARD FROM
KMCO WHERE DEEPER MOISTURE WILL LIE. WILL APPROACH TEMPO GROUPS FOR
AFTERNOON CONVECTION WITH 18Z TAF ISSUANCE. A FEW STORMS THIS
AFTERNOON COULD BE STRONG/ISOLD SVR. MAIN CONCERNS TO AVIATION ARE
HEAVY DOWNPOURS...HAIL...GUSTY WINDS AND FREQUENT LIGHTNING.
PRECIPITATION CHANCES DECREASE THIS EVENING AS DISTURBANCE PULLS OFF
SOUTHERN FL COAST.

&&

.MARINE...TODAY-TONIGHT...WEAK SURFACE BOUNDARY TO SETTLE SOUTHWARD
OVER THE SOUTHERN COASTAL WATERS THIS AFTERNOON. MAIN CONCERN GOING
INTO THE AFTERNOON IS FAIRLY POTENT UPPER DISTURBANCE OVER THE ERN
GULF POISED TO MOVE ACROSS THE SOUTHERN PENINSULA. ESPECIALLY SOUTH
OF THE CAPE...EXPECTING NMRS SHRA'S/SCT STRONG STORMS. HEAVY
DOWNPOURS...HAIL...WIND GUSTS IN EXCESS OF 35 KTS AND FREQUENT CLOUD
TO WATER LIGHTNING ALL IN PLAY. NWRLY MORNING WINDS AROUND 10 KTS
FORECAST TO VEER TO NNE OR E DURING THE AFTERNOON. THE WIND FIELD
WILL LIKELY BE DISRUPTED BY THE LARGE SYSTEM APPROACHING FROM THE
ERN GULF WITH WINDS/SEAS LOCALLY HIGHER INVOF CONVECTION. SEAS
GENERALLY 2-3 FT NEAR SHORE AND 3-4 FT OFFSHORE OTHERWISE.
PRECIPITATION LIKELY TO END SOUTHWARD THROUGH THE EVENING. MARINERS
NEED TO KEEP AN EYE TO THE SKY WESTWARD THIS AFTERNOON/EARLY EVENING
FOR APPROACHING BAD WEATHER.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

SEDLOCK/CRISTALDI
Hazardous weather outlook, Mar 29, 5:47 AM EDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
547 AM EDT TUE MAR 29 2016

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-292200-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
547 AM EDT TUE MAR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
A WEAK FRONTAL BOUNDARY WILL SETTLE SLOWLY THROUGH CENTRAL FLORIDA
AND BRING SLIGHT LOW LEVEL DRYING. HOWEVER...A CONVECTIVE SYSTEM
OVER THE GULF OF MEXICO WILL MOVE QUICKLY EASTWARD AND CROSS THE
FLORIDA PENINSULA THIS AFTERNOON. THIS SYSTEM WILL BRING
WIDESPREAD CLOUDS AND SCATTERED TO NUMEROUS SHOWERS WITH ISOLATED
STORMS.  PRESENT INDICATIONS ARE THAT THE POTENTIAL FOR SEVERE
STORMS WILL BE OVER SOUTH FLORIDA...BUT A FEW STRONG STORMS WITH
FREQUENT LIGHTNING STRIKES ARE POSSIBLE AROUND OKEECHOBEE AND THE
TREASURE COAST.

.FLOOD IMPACT...
STRONGER AND SLOWER MOVING STORMS WILL BE CAPABLE OF DROPPING A
QUICK 2 OR 3 INCHES OF RAINFALL. THIS WOULD RESULT IN CONSIDERABLE
STANDING WATER ON ROADWAYS AND OTHER POORLY DRAINED AREAS. THE
GREATEST POTENTIAL FOR HEAVY RAINFALL SHOULD BE FROM OSCEOLA AND
BREVARD COUNTY TO OKEECHOBEE AND THE TREASURE COAST.

.MARINE THUNDERSTORM GUST IMPACT...
ISOLATED STRONG STORMS MOVING OFF THE MAINLAND INTO THE ATLANTIC
WILL BE CAPABLE OF PRODUCING WIND GUSTS AROUND 35 KNOTS...MAINLY
DURING THE LATE AFTERNOON AND EARLY EVENING. STORM MOTION IS
EXPECTED TO BE TO THE EAST AROUND 20 KNOTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
AFTER A SHORT BREAK FROM THUNDERSTORM CHANCES ON WEDNESDAY...
ISOLATED TO SCATTERED AFTERNOON LIGHTNING STORMS ARE EXPECTED
FROM LATE WEEK THROUGH THE WEEKEND. THE PRIMARY THREAT WILL BE
FREQUENT LIGHTNING STRIKES AND TORRENTIAL DOWNPOURS...BUT BOUNDARY
INTERACTIONS COULD PRODUCE A FEW SEVERE STORMS TOO.

ONSHORE WINDS WILL INCREASE WEDNESDAY...LEADING TO POOR BOATING
CONDITIONS THAT WILL CONTINUE INTO LATE WEEK AS WINDS VEER TO THE
SOUTHEAST AND SOUTH.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

LASCODY

In the hours before

Special weather statement, Mar 29, 2:47 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
247 PM EDT TUE MAR 29 2016

FLZ053-291945-
OSCEOLA FL-
247 PM EDT TUE MAR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSCEOLA COUNTY UNTIL 345
PM EDT...

AT 246 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF POINCIANA...OR 10 MILES NORTHWEST OF LAKE KISSIMMEE...
MOVING EAST NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HARMONY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.

&&

LAT...LON 2806 8146 2806 8144 2801 8138 2804 8136
      2807 8137 2807 8135 2808 8135 2809 8140
      2809 8146 2822 8117 2802 8101 2791 8131
      2794 8135 2794 8134 2795 8134 2798 8138
      2800 8139 2800 8142 2804 8146
TIME...MOT...LOC 1846Z 246DEG 14KT 2802 8141

KELLY
Special weather statement, Mar 29, 3:23 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
323 PM EDT TUE MAR 29 2016

FLZ054-292015-
INDIAN RIVER FL-
323 PM EDT TUE MAR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN INDIAN RIVER COUNTY UNTIL
415 PM EDT...

AT 322 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BLUE CYPRESS LAKE...MOVING SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. OTHER STORMS WILL DEVELOP CLOSER TO STATE ROUTE 60 DUE
TO COLLISION WITH AN OUTFLOW BOUNDARY.

LOCATIONS IMPACTED INCLUDE...
FELLSMERE AND BLUE CYPRESS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.

&&

LAT...LON 2756 8047 2757 8072 2760 8078 2764 8078
      2764 8087 2777 8087 2782 8072 2782 8063
TIME...MOT...LOC 1922Z 327DEG 13KT 2774 8069

KELLY
Special weather statement, Mar 29, 3:27 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
327 PM EDT TUE MAR 29 2016

FLZ053-292015-
OSCEOLA FL-
327 PM EDT TUE MAR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OSCEOLA COUNTY UNTIL
415 PM EDT...

AT 326 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE MARIAN...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAKE MARIAN...KENANSVILLE AND LAKE KISSIMMEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.

&&

LAT...LON 2807 8093 2784 8087 2772 8117 2773 8117
      2774 8116 2775 8118 2776 8117 2778 8119
      2782 8121 2784 8123 2785 8127 2792 8130
TIME...MOT...LOC 1926Z 268DEG 23KT 2789 8112

KELLY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 2:47 PM EDTSpecial Weather StatementMLBOsceola58 min
Mar 29, 3:07 PM EDTAreal Flood AdvisoryMLBMartin113 min
Mar 29, 3:23 PM EDTSpecial Weather StatementMLBIndian River52 min
Mar 29, 3:27 PM EDTSpecial Weather StatementMLBOsceola48 min
Mar 29, 3:38 PM EDTAreal Flood AdvisoryMLBOsceola2 hr
Mar 29, 3:46 PM EDTSpecial Weather StatementMLBIndian River44 min
Mar 29, 3:52 PM EDTSpecial Weather StatementMLBPolk38 min
Mar 29, 4:17 PM EDTSpecial Weather StatementMLBOkeechobee58 min
Mar 29, 4:58 PM EDTAreal Flood AdvisoryMLBOkeechobee, Saint Lucie92 min
Mar 29, 5:27 PM EDTSpecial Weather StatementMLBMartin48 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.